# SDR EE4Y2014041500081

- Difficulty date: February 20, 2014
- Submitted: April 15, 2014
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N853AM
- Make and model: Boeing 737752
- Aircraft serial: 33791
- Aircraft time: 31,724 hours, 16,882 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A75014
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT TRACK TIE DOWN IN THE FOLLOWING LOCATIONS BS 727B, BS 727D, BS 727E, BS 747 & BS 767 AT RBL 14 WITH CRACKS.  DAMAGED PART WAS REPAIRED FOLLOWING THE SRM 53-00-53 REPAIR, UNDER THE NON-ROUTINE ITEM A1C079, 1-30.
